Numerical solution for optimization over the efficient set by d.c. optimization algorithms - Université de Lorraine Access content directly
Journal Articles Operations Research Letters Year : 1996

Dates and versions

hal-01636783 , version 1 (16-11-2017)

Identifiers

Cite

Hoai An Le Thi, Tao Pham Dinh, Muu Le Dung. Numerical solution for optimization over the efficient set by d.c. optimization algorithms. Operations Research Letters, 1996, 19 (3), pp.117 - 128. ⟨10.1016/0167-6377(96)00022-3⟩. ⟨hal-01636783⟩
35 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More